# SDR ASAA1058603

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,785 hours, 4,927 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: 2140401110
- Condition: Failed
- Location: Cabin O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OXYGEN DROP FAILED AUTOMATIC ACTUATION TEST.  REMOVED AND REPLACED ALTITUDE PRESSURE SWITCH.
